# SDR ASOA201100476

- Difficulty date: March 10, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  REMOVED & INSTALLED NEW DRAG ANGLE PN 600-31907-17 IAW SRM 51-42-06/-13.
